| Catalog Number |
68011097 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Osteolysis (2377); Inadequate Osseointegration (2646)
| Date of Event |
02/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental implant loss; implant failed after 1 month - lack of osseointegration with infection and progressive bone loss.
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.